# SDR UIEA2019020603143

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,093 hours, 12,534 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Socket
- Condition: Dirty
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L IDG VALVE STATUS. CLEANED IDG SOCKET PER FIM 24-20 FT 802, WHICH CLEARED MSG.
